# SDR SWI2023F00471

- Difficulty date: September 9, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 40,264 hours, 29,021 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H SLAT TRACK 1-1 IS CHAFFED AT LOWER/OTBD SIDE AT ATTACHMENT POINT (MARKED), MX#27140153   (C-CHECK RO 11/10/2023)   COMPLIED WITH ALL THE STEP OF REO 670-57-42-1437 REV-- DATED 2023-09-18,ENSURED BLEND OUT HAS SMOOTH CONTOUR, ENSURED COMPLETE DAMAGE REMOVAL AND BLEND DEPTH IS NOT GREATER THAN REPORTED.ENSURED REWORKED AREA WAS CRACK FREE, APPLIED FINISH AND MARK SLAT TRACK WITH REO 670-57-42-1437. COMPLIED WITH SKYWEST   51-900-1002-SKY (CL600-2C10)
